# SDR DALA13071563160

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER/CREW DOOR SILL BEAM AT FWD FR68 CORNER FITTING HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, CHECKED LIMITS DIMENSION L=1", W=.500", D=.039".  NO LIMIT ESTABLISHED FOR SRM, LOCATED AND DRILLED NEW CORNERS FITTING IAW SRM 51-44-11.  INSTALLED NEW CORNER FITTING ACCOMPLISHED IN NON-ROUTINE NR 2/260.
